Nonrational hypersurfaces

Research output: Contribution to journalArticlepeer-review

46 Scopus citations
Original languageEnglish (US)
Pages (from-to)241-249
Number of pages9
JournalJournal of the American Mathematical Society
Issue number1
StatePublished - Jan 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


  • Fano varieties
  • Rational varieties
  • Ruled varieties

Fingerprint Dive into the research topics of 'Nonrational hypersurfaces'. Together they form a unique fingerprint.

Cite this